Alert archive / Nebraska / Tornado Warnings in 2024

Tornado Warning 9, NWS Omaha, NE

April 26, 20244 counties in Nebraska

NWS Omaha, NE issued this tornado warning at Apr 26, 2024, 1:39 PM CDT for 4 counties in Nebraska. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2024, 1:39 PM CDT (18:39 UTC)
Expired
Apr 26, 2024, 2:30 PM CDT
In force
51 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Gage County, NE, Jefferson County, NE, Lancaster County, NE, Saline County, NE

The radar

The Omaha radar (KOAX), 110 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 2:05 PM CDTFUNNEL CLOUD1 Nw Wilber, NEDispatch called over NAWAS reporting a funnel cloud 15 miles west of Cortland, or 2 miles northwest of Wilber.
Apr 26, 2:05 PM CDTFUNNEL CLOUD4 Nne Wilber, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 12:52 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 6.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2024-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2024-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 518 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
518 m²/s²
0-3 km storm-relative helicity
707 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

885 
WFUS53 KOAX 261839
TOROAX
NEC067-095-109-151-261930-
/O.NEW.KOAX.TO.W.0009.240426T1839Z-240426T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
139 PM CDT Fri Apr 26 2024

The National Weather Service in Omaha has issued a

* Tornado Warning for...
  Southwestern Lancaster County in southeastern Nebraska...
  Northeastern Jefferson County in southeastern Nebraska...
  Eastern Saline County in southeastern Nebraska...
  Northwestern Gage County in southeastern Nebraska...

* Until 230 PM CDT.

* At 139 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 3 miles west of Plymouth, or 13 miles northeast of
  Fairbury, moving northeast at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Swanton around 145 PM CDT.
  Wilber and De Witt around 150 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Crete.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4027 9718 4070 9697 4070 9693 4058 9665
      4022 9707
TIME...MOT...LOC 1839Z 205DEG 34KT 4031 9706 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

McCoy
6 follow-up statements
781 
WWUS53 KOAX 261842
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
142 PM CDT Fri Apr 26 2024

NEC067-095-109-151-261930-
/O.CON.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Lancaster NE-Jefferson NE-Saline NE-Gage NE-
142 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN LANCASTER...NORTHEASTERN JEFFERSON...EASTERN SALINE AND
NORTHWESTERN GAGE COUNTIES...

At 142 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles southeast of Swanton, or 15 miles northeast of
Fairbury, moving northeast at 40 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Swanton around 145 PM CDT.
  Wilber and De Witt around 150 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Crete.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4027 9718 4070 9697 4070 9693 4058 9665
      4022 9707
TIME...MOT...LOC 1842Z 205DEG 34KT 4034 9704 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

McCoy
860 
WWUS53 KOAX 261847
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
147 PM CDT Fri Apr 26 2024

NEC067-095-109-151-261930-
/O.CON.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Lancaster NE-Jefferson NE-Saline NE-Gage NE-
147 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN LANCASTER...NORTH CENTRAL JEFFERSON...EASTERN SALINE AND
NORTHWESTERN GAGE COUNTIES...

At 147 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles east of Swanton, or 16 miles northwest of
Beatrice, moving northeast at 40 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Wilber and De Witt around 150 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Crete.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4033 9715 4070 9697 4070 9693 4058 9665
      4028 9706
TIME...MOT...LOC 1847Z 205DEG 34KT 4038 9701 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

McCoy
349 
WWUS53 KOAX 261852
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
152 PM CDT Fri Apr 26 2024

NEC095-261902-
/O.CAN.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Jefferson NE-
152 PM CDT Fri Apr 26 2024

...THE TORNADO WARNING FOR NORTH CENTRAL JEFFERSON COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.

&&

LAT...LON 4037 9713 4070 9697 4070 9693 4058 9665
      4035 9703
TIME...MOT...LOC 1852Z 205DEG 34KT 4042 9698 

$$

NEC067-109-151-261930-
/O.CON.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Lancaster NE-Saline NE-Gage NE-
152 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN LANCASTER...EASTERN SALINE AND NORTHWESTERN GAGE
COUNTIES...

At 152 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles northwest of De Witt, or 16 miles northwest of
Beatrice, moving northeast at 40 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Wilber around 155 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Crete.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4037 9713 4070 9697 4070 9693 4058 9665
      4035 9703
TIME...MOT...LOC 1852Z 205DEG 34KT 4042 9698 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

McCoy
681 
WWUS53 KOAX 261859
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
159 PM CDT Fri Apr 26 2024

NEC067-109-151-261930-
/O.CON.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Lancaster NE-Saline NE-Gage NE-
159 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN LANCASTER...EASTERN SALINE AND NORTHWESTERN GAGE
COUNTIES...

At 159 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wilber, or 17 miles northwest of Beatrice, moving
northeast at 40 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Lancaster, eastern Saline and northwestern Gage
Counties, including the following locations... Olive Creek State
Recreation Area, Walnut Creek Recreation Area, and Bluestem State
Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4041 9711 4070 9697 4070 9693 4058 9665
      4039 9702
TIME...MOT...LOC 1859Z 205DEG 34KT 4048 9694 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

McCoy
660 
WWUS53 KOAX 261913
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
213 PM CDT Fri Apr 26 2024

NEC067-261923-
/O.CAN.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Gage NE-
213 PM CDT Fri Apr 26 2024

...THE TORNADO WARNING FOR NORTHWESTERN GAGE COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.

&&

LAT...LON 4070 9697 4070 9693 4064 9680 4052 9689
      4057 9703
TIME...MOT...LOC 1913Z 205DEG 34KT 4060 9686 

$$

NEC109-151-261930-
/O.CON.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Lancaster NE-Saline NE-
213 PM CDT Fri Apr 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHWESTERN LANCASTER AND NORTHEASTERN SALINE COUNTIES...

At 213 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles east of Crete, or 17 miles southwest of Lincoln,
moving northeast at 40 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Lancaster and northeastern Saline Counties, including
the following locations... Walnut Creek Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4070 9697 4070 9693 4064 9680 4052 9689
      4057 9703
TIME...MOT...LOC 1913Z 205DEG 34KT 4060 9686 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

McCoy
745 
WWUS53 KOAX 261925
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
225 PM CDT Fri Apr 26 2024

NEC109-151-261935-
/O.EXP.KOAX.TO.W.0009.000000T0000Z-240426T1930Z/
Lancaster NE-Saline NE-
225 PM CDT Fri Apr 26 2024

...THE TORNADO WARNING FOR SOUTHWESTERN LANCASTER AND NORTHEASTERN
SALINE COUNTIES WILL EXPIRE AT 230 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Nebraska.

&&

LAT...LON 4070 9697 4070 9693 4064 9680 4052 9689
      4057 9703
TIME...MOT...LOC 1925Z 205DEG 34KT 4070 9680 

$$

McCoy

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 26, 1:06 PM CDT, 33 minutes earlier. Its key messages:

  • Severe thunderstorms Today and Saturday with strong tornadoes, large hail, damaging winds, and flash flooding possible. Greater flooding threat on Saturday night.
  • Severe thunderstorms possible on Sunday as well, to a lesser degree, but brief tornadoes possible as well.
  • Storms wrap up by Monday, with warmer temperatures arriving next week. Another round of showers and storms possible Tuesday/Wednesday.
Area forecast discussion, Apr 26, 1:06 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
106 PM CDT Fri Apr 26 2024

.KEY MESSAGES...

- Severe thunderstorms Today and Saturday with strong tornadoes,
  large hail, damaging winds, and flash flooding possible.
  Greater flooding threat on Saturday night.

- Severe thunderstorms possible on Sunday as well, to a lesser
  degree, but brief tornadoes possible as well.

- Storms wrap up by Monday, with warmer temperatures arriving
  next week. Another round of showers and storms possible
  Tuesday/Wednesday.

&&

.DISCUSSION...
Issued at 1224 PM CDT Fri Apr 26 2024

Skies are clearing from the southeast this afternoon as storms
are starting to develop near the center of the surface low
across central Nebraska. There's already one supercell that has
developed west of Grand Island. We're watching towering Cu start
to develop across north-central Kansas and south-central
Nebraska out near Hebron which will be our line of strong to
severe thunderstorms for this afternoon. We have a primed
environment with 2000-2500 J/kg of MLCAPE, 150-200 m2/s2 of 0-1
km helicity that increases to 200+ across southeast Nebraska.
Seems like this could be a day where any individual storm will
be capable of producing a strong tornado. Storms will be moving
into the Lincoln area around 3 PM, the Omaha Metro around 4 - 5
PM, making it to the Missouri River around 5 PM, and out of our
area by around 7 to 8 PM. Some of the CAMS show the potential
for an additional storm or two trailing behind the main line,
but the severe window for each area will center mostly around
the main line of storms.

Once storms clear the area this evening, we'll see clearing
skies across most of our area. We will have low clouds spread
south out of South Dakota overnight tonight into Norfolk, but
probably won't make it as far south as Omaha.

Saturday morning we'll be between systems, dry with light
winds. We'll see a warm front lift north during the afternoon
with the approach of our next low pressure system. We'll see
initial storm development along and ahead of the warm front
around 6-7 PM with several rounds of storms developing and
training along the warm front which stalls somewhere along I-80.
With training storms, we add the significant potential for flash
flooding in addition to large hail, strong tornadoes, and
damaging winds Saturday evening, with the significant severe
threat possibly not ending until after midnight.

We'll see a third chance for severe storms on Sunday as the
center of the surface low passes over our area Sunday afternoon.
This will be a lower threat, but should not be overlooked. This
will be similar to what we saw about ten days ago where we had a
couple brief tornadoes that popped up from low-topped supercells
that developed in a similar environment as the surface low again
passed right over our area. We could also see hail up to
quarter-size and damaging winds up to 60 mph. All storms should
finally exit our area after midnight Monday.

For the extended forecast, we just don't have time right now to
do an in-depth analysis beyond day three. See previous
discussion below:

We finally receive a break from the active weather pattern on
Monday and into early next week, with just a few minor showers
and storms possible Tuesday and Wednesday. Temperatures will
generally top out in the 70s next week, with a few locations
reaching the low 80s on Tuesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1149 AM CDT Fri Apr 26 2024

IFR cigs this morning are starting to clear from the southwest
this morning as the low pressure center starts its approach.
Expect a period of improvement to VFR conditions with BKN or SCT
cigs around 3500-4500 ft about an hour or two before
thunderstorms move through the terminals this afternoon. Models
suggest there could be one or two lines of thunderstorms that
roll through. Went ahead and put one line in the TAFs, but will
adjust to factor in for a second line of storms if it develops
just behind the first. Storms should be east of the terminals by
00Z this evening, with clearing skies and winds turning
westerly or southwesterly. Low clouds will spread south out of
South Dakota into KOFK late in the TAF period around 04-06Z
bringing MVFR to IFR conditions through the end of the TAF
period. As of right now it does not appear they will get far
enough south to impact KOMA or KLNK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.

&&

DISCUSSION...McCoy/KG
AVIATION...McCoy
Hazardous weather outlook, Apr 26, 1:22 PM CDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
122 PM CDT Fri Apr 26 2024

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-270830-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
122 PM CDT Fri Apr 26 2024

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

Severe weather is likely across much of eastern Nebraska and
southwest Iowa this afternoon and evening. All hazards are
possible, including large hail up to three inches in diameter, a
few strong tornadoes, and thunderstorm winds up to 70 mph. Much
of eastern Nebraska and southwest Iowa are in an enhanced risk of
severe weather. The best timeframe for severe storms should be
from 2 pm through 8 pm. Be prepared to implement severe weather
safety plans this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Another round of severe weather is likely late Saturday afternoon
into Saturday night, especially along and south of I-80. Again,
all severe hazards are possible, including hail up to three inches
in diameter, a few strong tornadoes, and thunderstorm winds up to
70 mph.

Severe weather is again possible Sunday afternoon into evening in
parts of southeast Nebraska and southwest Iowa. Hail up to
quarter size and thunderstorm winds up to 60 mph are the main
hazards, but an isolated weak tornado couldn't be ruled out as
well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required on both this afternoon
and evening and Saturday evening.

In the hours before

Local storm report, Apr 26, 1:39 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
139 PM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Hail             6 S Western             40.31N 97.18W
04/26/2024  M1.00 Inch       Jefferson          NE   Public

&&

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:52 PM CDTSevere Thunderstorm WarningOAXGage23 min
Apr 25, 10:53 PM CDTSevere Thunderstorm WarningOAXButler, Seward13 min
Apr 26, 12:53 AM CDTSevere Thunderstorm WarningOAXDodge, Saunders37 min
Apr 26, 1:27 AM CDTAreal Flood AdvisoryOAXButler, Colfax, Platte3 hr
Apr 26, 3:06 AM CDTAreal Flood AdvisoryOAXBurt, Cuming, Dodge, Saunders, Thurston, Washington3 hr
Apr 26, 9:56 AM CDTSevere Thunderstorm WarningOAXKnox18 min
Apr 26, 12:59 PM CDTSevere Thunderstorm WarningOAXJefferson61 min
Apr 26, 1:19 PM CDTSevere Thunderstorm WarningOAXSaline, Seward41 min
Apr 26, 1:29 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline61 min
Apr 26, 1:41 PM CDTTornado WarningOAXSaline, Seward19 min
Apr 26, 1:56 PM CDTTornado WarningOAXSeward49 min
Apr 26, 1:57 PM CDTTornado Warning Tornado observedOAXBoone48 min
Apr 26, 2:08 PM CDTTornado WarningOAXButler, Lancaster, Saunders, Seward52 min
Apr 26, 2:29 PM CDTTornado WarningOAXBoone46 min
Apr 26, 2:31 PM CDTTornado WarningOAXCass, Lancaster, Saunders44 min
Apr 26, 2:36 PM CDTAreal Flood AdvisoryOAXLancaster3 hr
Apr 26, 2:36 PM CDTSevere Thunderstorm WarningOAXBoone, Madison, Platte39 min
Apr 26, 2:39 PM CDTSevere Thunderstorm WarningOAXButler, Seward51 min
Apr 26, 2:54 PM CDTSevere Thunderstorm WarningOAXBoone31 min
Apr 26, 2:54 PM CDTTornado Warning Tornado observedOAXButler51 min
Apr 26, 3:03 PM CDTTornado Warning EmergencyTornado observedOAXCass, Douglas, Lancaster, Sarpy, Saunders42 min
Apr 26, 3:08 PM CDTTornado WarningOAXAntelope, Boone13 min
Apr 26, 3:11 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Platte49 min
Apr 26, 3:20 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXAntelope, Boone, Madison, Pierce36 min
Apr 26, 3:22 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Colfax, Dodge, Saunders23 min
Apr 26, 3:22 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders38 min
Apr 26, 3:27 PM CDTTornado Warning Tornado observedOAXMadison, Platte48 min
Apr 26, 3:29 PM CDTTornado WarningOAXLancaster, Saunders46 min
Apr 26, 3:32 PM CDTTornado Warning Tornado observedOAXAntelope, Boone, Madison43 min
Apr 26, 3:41 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatOAXDouglas, Saunders, Washington49 min
Apr 26, 3:43 PM CDTTornado WarningOAXCass, Sarpy47 min
Apr 26, 3:44 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce27 min
Apr 26, 3:51 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXPlatte39 min
Apr 26, 3:54 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Pawnee, Richardson51 min
Apr 26, 3:59 PM CDTTornado WarningOAXCass, Otoe, Sarpy46 min
Apr 26, 4:03 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce, Platte42 min
Apr 26, 4:05 PM CDTTornado WarningOAXColfax, Platte28 min
Apr 26, 4:08 PM CDTTornado WarningOAXJohnson, Nemaha, Otoe, Pawnee52 min
Apr 26, 4:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXNemaha, Pawnee, Richardson46 min
Apr 26, 4:18 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington42 min
Apr 26, 4:19 PM CDTTornado WarningOAXCass, Otoe41 min
Apr 26, 4:23 PM CDTTornado WarningOAXNemaha, Pawnee, Richardson52 min
Apr 26, 4:24 PM CDTTornado Warning Tornado observedOAXColfax, Platte, Stanton13 min
Apr 26, 4:26 PM CDTTornado WarningOAXCass, Douglas, Sarpy49 min
Apr 26, 4:32 PM CDTFlash Flood WarningOAXDouglas, Sarpy, Washington3 hr
Apr 26, 4:34 PM CDTTornado WarningOAXBurt, Washington41 min
Apr 26, 4:39 PM CDTAreal Flood AdvisoryOAXBurt, Dodge, Douglas, Saunders, Washington2 hr
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Pierce, Platte, Stanton18 min
Apr 26, 4:42 PM CDTSevere Thunderstorm WarningOAXColfax, Madison, Platte, Stanton13 min
Apr 26, 4:42 PM CDTTornado WarningOAXNemaha, Richardson37 min
Apr 26, 4:48 PM CDTSevere Thunderstorm WarningOAXNemaha27 min
Apr 26, 4:50 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXNemaha, Richardson55 min
Apr 26, 4:54 PM CDTTornado WarningOAXDouglas, Sarpy, Washington51 min
Apr 26, 4:59 PM CDTTornado WarningOAXNemaha, Richardson46 min
Apr 26, 5:15 PM CDTTornado WarningOAXRichardson30 min
Apr 26, 5:17 PM CDTTornado WarningOAXMadison, Pierce, Stanton, Wayne25 min
Apr 26, 5:26 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington49 min
Apr 26, 5:29 PM CDTTornado WarningOAXRichardson31 min

Nearby

Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.